# SDR 20001120SH011

- Difficulty date: October 24, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N102GA
- Make and model: Beech E-55
- Aircraft serial: TE771
- Engine: Cont IO520C
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: 210100
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: D210439
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION ON GEAR TOE.  (X)
